Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chinup89

Odd Reaction On Accutane

Recommended Posts

I've been taking Accutane for just over 2 weeks now (10mg/day)

I've noticed that I seem to be getting loads of itchy, small bumps. Just on my chin and my left cheek, my cheek also has some swelling. My right cheek dosen't have any of these bumps or swelling and neither does my forehead. I also don't have them anywhere else on my body.

I've been drinking a boatload of water but things just seem to be getting worse.

I haven't done anything differently in my routine.

Has anyone else had this while they've been on it? Should I stop taking it? My derm is on holiday.

Edited by Chinup89

Share this post


Link to post
Share on other sites

Yes I do get this, but it's only when I don't take enough accutane. 10mg is way too low for me (I need a minimum of 40mg) Else I start to get those itchy bumps, which eventually evolve back into acne when I stop accutane completely.

Edited by tritonxiv

Share this post


Link to post
Share on other sites

Yes I do get this, but it's only when I don't take enough accutane. 10mg is way too low for me (I need a minimum of 40mg) Else I start to get those itchy bumps, which eventually evolve back into acne when I stop accutane completely.

Oh o.o How weird!

Edited by Chinup89

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×